# SDR UHLA2013011700011

- Difficulty date: January 17, 2013
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N653RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000076
- Aircraft time: 22,093 hours, 13,756 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Overhead Bin
- Condition: Dirty
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS SULFUR TYPE SMELL IN CABIN DURING ALL PHASES OF FLIGHT.  THE SMELL WAS CONSISTENT, DID NOT GET ANY WORSE OR ANY BETTER.  PERFORMED OPS CHECK OF BLEED SYSTEM AND PACKS IAW AMM 36-00-00.  NO FAULTS FOUND.  INSPECTED OVERHEAD BINS, FOUND FOUL ODOR FROM BINS ROW 15.  CLEANED OVERHEAD BINS IAW AMM 20-00-00.
